Alert archive / Texas / Flash Flood Warnings in 2012
Flash Flood Warning 1, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jan 24, 2012, 10:03 PM CST for Hood County, Somervell County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 24, 2012, 10:03 PM CST (04:03 UTC)
- Expired
- Jan 25, 2012, 1:00 AM CST
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hood County, TX, Somervell County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 55 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 25, 12:48 AM CST | FLOOD | Lipan, TX | LOW WATER CROSSINGS BARRICADED IN LIPAN. AS MUCH AS 2 FEET OF WATER OVER ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.1 hours before the alert went out and 320 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2498 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
403
WGUS54 KFWD 250403
FFWFWD
TXC221-425-250700-
/O.NEW.KFWD.FF.W.0001.120125T0403Z-120125T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1003 PM CST TUE JAN 24 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HOOD COUNTY IN NORTH CENTRAL TEXAS
SOMERVELL COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 100 AM CST
* AT 1000 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN NEAR GRANBURY...MOVING NORTH AT 30
MPH. LAW ENFORCEMENT OFFICIALS REPORT THAT LOW LYING AREAS ARE
ALREADY BEGINNING TO FLOOD. RADAR INDICATES THAT AROUND 2 INCHES
OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 3 INCHES WILL BE POSSIBLE
THROUGH 1 AM CST. TRAVEL ALONG HIGHWAY 377 IN HOOD COUNTY AND
ALONG HIGHWAY 67 IN SOMERVELL COUNTY MAY BE DANGEROUS TONIGHT IN
THE RAIN.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...GRANBURY...GLEN ROSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. DO NOT DRIVE INTO AREAS WHERE WATER COVERS
THE ROAD!
&&
LAT...LON 3255 9762 3220 9761 3220 9765 3209 9787
3220 9793 3245 9805 3251 9807 3255 9807
$$
DUNN1 follow-up statement
180
WGUS74 KFWD 250507
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1107 PM CST TUE JAN 24 2012
TXC221-425-250700-
/O.CON.KFWD.FF.W.0001.000000T0000Z-120125T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOOD TX-SOMERVELL TX-
1107 PM CST TUE JAN 24 2012
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CST FOR
SOMERVELL AND HOOD COUNTIES...
AT 1106 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN CONTINUING ACROSS HOOD AND SOMERVELL
COUNTIES. BETWEEN 2 AND 3 INCHES OF RAIN HAS FALLEN ACROSS THESE
AREAS AND FLOODING OF LOW LYING AREAS IS LIKELY. TRAVEL ALONG
HIGHWAY 377 AND HIGHWAY 67 MAY BE DANGEROUS IN LOW LYING AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3255 9762 3220 9761 3220 9765 3209 9787
3220 9793 3245 9805 3251 9807 3255 9807
$$
DUNNWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jan 24, 9:43 PM CST, 20 minutes earlier.
Area forecast discussion, Jan 24, 9:43 PM CST, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 943 PM CST TUE JAN 24 2012 .UPDATE... LATEST FORECASTED QPF FROM HPC AND SATELLITE ANALYSIS FROM NESDIS CONFIRM THAT HEAVY RAINS OVERNIGHT WILL CREATE WIDESPREAD AREAS OF TWO TO FOUR INCHES OF RAIN. THE ATMOSPHERE HAS BECOME SATURATED...WITH PWATS WELL ABOVE SEASONAL NORMALS. A 50 TO 60 KNOT LOW LEVEL JET IS FORECAST TO FORM OVERNIGHT...BRINGING PLENTIFUL MOISTURE INTO THE AREA. PRIOR PRECIPITATION HAS SATURATED THE SOILS OVER MUCH OF THE AREA...AND RUNOFF WILL QUICKLY ACCUMULATE. LOCALLY...RAINFALL AMOUNTS MAY BE MUCH HIGHER AND THE RAPID ACCUMULATIONS POSSIBLE UNDER ANY GIVEN STORM WILL LIKELY CAUSE FLASH FLOODING. NEW FORECASTS OUT SHORTLY. 84 && .AVIATION... /00Z TAFS/ WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS CONTINUES THIS EVENING ACROSS ALL OF NORTH TEXAS AND THE PRECIP IS EXPECTED TO CONTINUE THROUGH TONIGHT. CIGS WILL CONTINUE TO LOWER THROUGH THE REMAINDER OF THE EVENING WITH IFR CONDITIONS EXPECTED BY MIDNIGHT. THERE WILL LIKELY BE A BRIEF RESPITE IN THE CONTINUOUS RAIN BETWEEN 2-4Z BUT A LINE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO FILL IN BY MIDNIGHT ACROSS THE AREA. WILL KEEP THUNDERSTORMS IN THROUGH THE OVERNIGHT HOURS WITH CIGS DROPPING INTO IFR CATEGORY. AREAS OF RAIN WILL PERSIST INTO WEDNESDAY MORNING. PRECIP WILL LIKELY TAPER OFF DURING THE LATE MORNING ON WEDNESDAY. SOME ADDITIONAL PRECIPITATION IS EXPECTED ON THE BACK SIDE OF THIS SYSTEM BY TOMORROW NIGHT. IFR CIGS EXPECTED TO PREVAIL MUCH OF THE DAY WEDNESDAY. DUNN && .PREV DISCUSSION... /ISSUED 336 PM CST TUE JAN 24 2012/ UPPER LEVEL LOW CAN EASILY BE DETECTED ON WATER VAPOR IMAGERY SPINNING OVER SOUTHERN NEW MEXICO. AT THE SURFACE...DEWPOINTS CONTINUE TO INCREASE ACROSS THE REGION WITH SHOWERS AND SCATTERED THUNDERSTORM ACTIVITY CONTINUING TO SPREAD NORTH ACROSS THE REGION. THE WARM FRONT IS SLOWLY ADVANCING NORTH THROUGH SOUTHEAST TEXAS AND THE HILL COUNTRY AND IS EXPECTED TO REACH OUR SOUTHERN COUNTIES AROUND MIDNIGHT. AHEAD OF THE WARM FRONT...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE EVENING HOURS WITH THIS FIRST BATCH OF RAIN MOSTLY MOVING NORTH OF INTERSTATE 20 BY THE LATE EVENING HOURS. DURING THE EVENING HOURS...A LINE OF STORMS IS EXPECTED TO DEVELOP SOMEWHERE WEST OF INTERSTATE 35 BUT THE SHORT TERM HIGH RESOLUTION MODELS DIFFER ON WHERE THIS LINE WILL DEVELOP. SOME DEVELOP THE LINE AS FAR WEST AS SAN ANGELO WHILE OTHERS DEVELOP THE LINE OVER OUR WESTERN COUNTIES JUST WEST OF THE INTERSTATE 35 CORRIDOR. WITH THE WARM FRONT REMAINING OVER THE SOUTHERN COUNTIES TONIGHT...ALL THE OVERNIGHT ACTIVITY NORTH OF THE FRONT IS EXPECTED TO REMAIN ELEVATED. THESE STORMS WILL PRESENT A MARGINAL HAIL THREAT AND A FEW STORMS SOUTH OF OUR AREA HAVE ALREADY PRODUCED HAIL UP TO QUARTER SIZE. THE SHORT TERM HIGH RESOLUTION MODEL RUNS TODAY ARE CONVERGING ON A SOLUTION THAT SUGGESTS THE LINE OF STORMS THAT DEVELOPS TONIGHT WILL SLOWLY PROGRESS EAST AND WEAKEN WITHOUT ORGANIZING INTO A SQUALL LINE. THIS SCENARIO SEEMS PLAUSIBLE AS THE INSTABILITY PARAMETERS NORTH OF THE FRONT ARE FAIRLY WEAK. HOWEVER...THERE IS SOME WEAK ELEVATED INSTABILITY WHICH MAY SUPPORT A FEW STRONG STORMS. THE SHORT TERM MODELS THEN SUGGEST THAT A SECONDARY LINE OF STORMS WILL DEVELOP ACROSS CENTRAL TEXAS AND THE HILL COUNTRY AND MOVE ACROSS THE SOUTHERN HALF OF OUR CWA. THIS LINE WILL PRESENT THE GREATEST SEVERE WEATHER THREAT FOR OUR AREA AS PART OF THIS LINE WILL TRACK ALONG AND SOUTH OF THE WARM FRONT. WITH THE WARM FRONT STILL LOCATED OVER OUR SOUTHERN COUNTIES...THE SEVERE THREAT WILL EXIST SOUTH OF THE FRONT WHERE INSTABILITY AND SHEAR WILL BE ENOUGH TO SUPPORT DAMAGING WINDS...HAIL...AND THE POSSIBILITY OF ISOLATED TORNADOES. HOWEVER...THESE TORNADOES WILL LIKELY BE EMBEDDED WITHIN THE LINE OF STORMS. THIS SECOND LINE OF STORMS WILL LIKELY STILL BE MOVING THROUGH OUR SOUTHERN AND SOUTHEASTERN COUNTIES WEDNESDAY MORNING WITH THE SEVERE WEATHER THREAT SHIFTING EAST OF I-35 AND SOUTH OF I-20. AGAIN...ISOLATED TORNADOES WILL STILL BE POSSIBLE. MOST OF THE MODELS INDICATE THAT THE CONVECTION WILL MOVE INTO EAST TEXAS BY MIDDAY WITH LIGHT RAIN POSSIBLY LINGERING BEHIND IT. EXPECT LIGHT WRAP AROUND PRECIPITATION TO OCCUR WEDNESDAY NIGHT THROUGH THURSDAY AS THE UPPER LEVEL LOW TRACKS OVER THE REGION. THE THREAT FOR HEAVY RAINFALL STILL EXISTS MAINLY OVERNIGHT TONIGHT INTO WEDNESDAY MORNING. WITH THE FIRST LINE OF STORMS MAKING LITTLE PROGRESS EAST AND IT/S ORIENTATION PARALLEL TO THE MEAN WIND VECTORS...TRAINING OF CELLS IS LIKELY TONIGHT WHICH MAY RESULT IN LOCALIZED FLASH FLOODING OR NUISANCE FLOODING IN SEVERAL LOCATIONS. WITH ESTIMATED RAINFALL TOTALS OF 2-4 INCHES DURING THE OVERNIGHT PERIOD...THESE VALUES ARE STILL BELOW FLOOD AND FLASH FLOOD GUIDANCE VALUES AND WILL NOT ISSUE A FLOOD WATCH AT THIS TIME. HOWEVER...WILL NEED TO WATCH URBANIZED AREAS OVERNIGHT WHERE WATER CAN QUICKLY COLLECT WITH HEAVY RAINFALL RATES RESULTING IN FLASH FLOODING. COOLER AIR WILL FILTER IN BEHIND THE SURFACE LOW AS IT MOVES EAST OF THE REGION TOMORROW. ANOTHER COLD FRONT WILL ARRIVE ON FRIDAY NIGHT BRINGING ANOTHER SHOT OF COLD AIR TO THE REGION. NO PRECIPITATION IS EXPECTED WITH THIS FRONT. HOWEVER...TEMPERATURES WILL BE QUICK TO RECOVER BY NEXT WEEK AS SOUTHERLY FLOW RETURNS TO THE REGION. WE COULD SEE SOME LIGHT RAIN OR WIDELY SCATTERED LIGHT RAIN BY NEXT TUESDAY OR WEDNESDAY BUT DID NOT INCLUDE POPS IN THE FORECAST AT THIS TIME. 82/JLD && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 53 58 45 55 36 / 100 90 50 40 10 WACO, TX 56 65 47 52 37 / 100 90 20 40 20 PARIS, TX 48 61 47 57 38 / 100 100 50 40 10 DENTON, TX 50 54 45 56 33 / 100 80 50 40 10 MCKINNEY, TX 52 55 45 55 35 / 100 90 50 40 10 DALLAS, TX 52 60 45 55 38 / 100 90 50 40 10 TERRELL, TX 52 62 48 53 38 / 100 100 30 40 20 CORSICANA, TX 56 65 51 55 40 / 90 100 20 40 20 TEMPLE, TX 55 66 48 53 38 / 100 90 20 40 20 MINERAL WELLS, TX 50 51 44 57 32 / 100 60 50 30 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR TXZ091>095- 101>107-116>123-130>135-141>148-156>162-174-175. && /
Hazardous weather outlook, Jan 24, 6:01 PM CST, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 601 PM CST TUE JAN 24 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251230- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 601 PM CST TUE JAN 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS ALL OF NORTH TEXAS. SOME STORMS MAY BECOME SEVERE...PARTICULARLY LATE TONIGHT IN THOSE AREAS SOUTH OF A LINE FROM COMANCHE TO WACO TO CENTERVILLE. HAIL UP TO THE SIZE OF QUARTERS...WIND GUSTS TO 60 MPH...AND ISOLATED TORNADOES ARE ALL POSSIBLE. HEAVY RAIN IS ALSO POSSIBLE TONIGHT ACROSS ALL OF NORTH TEXAS...WHICH COULD RESULT IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL CONTINUE WEDNESDAY MORNING...THEN BE LIMITED TO AREAS EAST OF THE I-35 CORRIDOR DURING THE AFTERNOON. THE SEVERE THREAT WILL CONTINUE...PARTICULARLY IN AREAS SOUTH OF I-20 AND EAST OF I-35. HEAVY RAINFALL AND LOCALIZED FLOODING WILL REMAIN A CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING... PRIMARILY SOUTH OF THE I-20 CORRIDOR. SPOTTER ACTIVATION IS LIKELY LATE TONIGHT...MAINLY SOUTH OF THE I-20 CORRIDOR.
In the hours before
Special weather statement, Jan 24, 4:05 PM CST, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
405 PM CST TUE JAN 24 2012
TXZ118-242230-
TARRANT TX-
405 PM CST TUE JAN 24 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN TARRANT COUNTY
AT 405 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES SOUTH OF MANSFIELD...MOVING NORTH AT 35
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ARLINGTON...DALWORTHINGTON
GARDENS AND MANSFIELD.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PENNY
SIZED HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3256 9704 3255 9704 3256 9723 3277 9712
3277 9704
TIME...MOT...LOC 2205Z 201DEG 29KT 3256 9712Special weather statement, Jan 24, 4:40 PM CST, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 440 PM CST TUE JAN 24 2012 TXZ119-242315- DALLAS TX- 440 PM CST TUE JAN 24 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL DALLAS COUNTY AT 440 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES SOUTHEAST OF IRVING...MOVING NORTHEAST AT 40 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ADDISON...CARROLLTON... FARMERS BRANCH...HIGHLAND PARK...IRVING...RICHARDSON AND UNIVERSITY PARK. PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3299 9694 3298 9669 3276 9684 3281 9701 TIME...MOT...LOC 2240Z 208DEG 33KT 3282 9693
Special weather statement, Jan 24, 6:14 PM CST, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
614 PM CST TUE JAN 24 2012
TXZ142-250045-
MILLS TX-
614 PM CST TUE JAN 24 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN MILLS COUNTY
AT 612 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF GOLDTHWAITE...MOVING NORTH
NORTHEAST AT 45 MPH.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3162 9849 3163 9842 3154 9835 3150 9833
3133 9839 3129 9847 3131 9853
TIME...MOT...LOC 0012Z 191DEG 38KT 3136 9846The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 6:14 PM CST | Special Weather Statement | FWD | Mills | 31 min |
| Jan 24, 7:32 PM CST | River Flood Warning | FWD | Hunt | 50 hr |
| Jan 24, 7:32 PM CST | River Flood Warning | FWD | Hunt, Rockwall | 56 hr |
| Jan 24, 7:52 PM CST | River Flood Warning | FWD | Collin | 57 hr |
| Jan 24, 7:52 PM CST | River Flood Warning | FWD | Denton | 48 hr |
| Jan 24, 8:21 PM CST | Areal Flood Advisory | FWD | Collin, Dallas, Grayson, Rockwall | 75 days |
| Jan 24, 8:49 PM CST | Areal Flood Advisory | FWD | Comanche, Erath | 116 min |
| Jan 24, 9:30 PM CST | River Flood Warning | FWD | Dallas | 18 hr |
| Jan 24, 9:36 PM CST | Flash Flood Watch | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 37 more | 14 hr |
| Jan 24, 10:02 PM CST | Areal Flood Advisory | FWD | Parker, Tarrant | 3 hr |
| Jan 24, 10:07 PM CST | Areal Flood Advisory | FWD | Denton | 3 hr |
| Jan 24, 11:18 PM CST | Areal Flood Advisory | FWD | Cooke, Grayson | 3 hr |
| Jan 25, 12:40 AM CST | River Flood Warning | FWD | Parker | 18 hr |
| Jan 25, 12:44 AM CST | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Jan 25, 12:55 AM CST | River Flood Warning | FWD | Dallas | 72 hr |
| Jan 25, 12:56 AM CST | Areal Flood Warning | FWD | Hood | 3 hr |
| Jan 25, 1:00 AM CST | Areal Flood Advisory | FWD | Denton | 3 hr |
| Jan 25, 3:25 AM CST | Areal Flood Advisory | FWD | Comanche | 3 hr |
| Jan 25, 3:28 AM CST | Areal Flood Advisory | FWD | Coryell, Hamilton | 3 hr |
| Jan 25, 3:29 AM CST | Areal Flood Advisory | FWD | McLennan | 3 hr |
| Jan 25, 3:32 AM CST | Areal Flood Advisory | FWD | Erath, Palo Pinto, Parker | 3 hr |
| Jan 25, 3:37 AM CST | Areal Flood Advisory | FWD | Collin | 3 hr |
| Jan 25, 3:57 AM CST | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| Jan 25, 4:00 AM CST | Areal Flood Advisory | FWD | Bosque, Dallas, Ellis, Hill, Hood, Johnson and 1 more | 3 hr |
| Jan 25, 4:19 AM CST | Severe Thunderstorm Warning | FWD | Milam | 41 min |
| Jan 25, 6:02 AM CST | Areal Flood Advisory | FWD | Bosque, Collin, Dallas, Denton, Ellis, Hill and 7 more | 6 hr |
| Jan 25, 6:06 AM CST | Tornado Warning | FWD | Falls, Robertson | 24 min |
| Jan 25, 7:08 AM CST | River Flood Warning | FWD | Dallas | 12 hr |
| Jan 25, 7:32 AM CST | Special Weather Statement | FWD | Leon | 28 min |
| Jan 25, 7:43 AM CST | River Flood Warning | FWD | Tarrant | 4 hr |
| Jan 25, 7:54 AM CST | Flash Flood Warning | FWD | Collin, Dallas, Tarrant | 3 hr |
| Jan 25, 8:04 AM CST | Areal Flood Advisory | FWD | Anderson, Freestone, Henderson, Kaufman, Leon, Limestone and 2 more | 6 hr |
| Jan 25, 8:17 AM CST | Special Weather Statement | FWD | Anderson | 58 min |
| Jan 25, 8:27 AM CST | Severe Thunderstorm Warning | FWD | Anderson | 33 min |
| Jan 25, 8:35 AM CST | Areal Flood Advisory | FWD | Grayson | 4 hr |
| Jan 25, 9:05 AM CST | Special Weather Statement | FWD | Anderson | 25 min |
| Jan 25, 9:06 AM CST | River Flood Warning | FWD | Navarro | 63 hr |
| Jan 25, 9:06 AM CST | River Flood Warning | FWD | Dallas | 11 hr |
| Jan 25, 9:06 AM CST | River Flood Warning | FWD | Ellis, Kaufman | 3 days |
| Jan 25, 9:06 AM CST | River Flood Warning | FWD | Henderson, Navarro | 7 days |
| Jan 25, 9:39 AM CST | River Flood Warning | FWD | Comanche | 11 hr |
| Jan 25, 10:24 AM CST | River Flood Warning | FWD | Collin | 20 hr |
| Jan 25, 10:57 AM CST | Areal Flood Warning | FWD | Collin, Dallas | 3 hr |
| Jan 25, 1:27 PM CST | River Flood Warning | FWD | Limestone | 30 hr |
Nearby
Flash Flood Warnings in Texas, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.